MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE NANOPASS REACH CRESCENT; PASSER

STRYKER ENDOSCOPY-SAN JOSE NANOPASS REACH CRESCENT; PASSER
Catalog Number CAT02298
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 08/30/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that the tip broke during the procedure.The device broke outside of the joint and the procedure was completed successfully.
 
Additional Manufacturer Narrative
Alleged failure: it was reported by sales rep chelsea thomas that allegedly the nanopass tip broke while passing suture.Reportedly there was no patient harm and the case was completed successfully.The failure(s) identified in the investigation is consistent with the complaint record.The probable root causes could be: 1) excessive force applied on device, 2) user technique related factors, or 3) difficult anatomy, extremely tough soft tissue.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.Manufacture date is not known.
 
Event or Problem Description

Brand Name
NANOPASS REACH CRESCENT
Common Device Name
PASSER
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key9118395
Report Number0002936485-2019-00422
Device Sequence Number2388901
Product Code HWQ
UDI-Device Identifier07613252633204
UDI-Public07613252633204
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCAT02298
Device Lot Number003655
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/11/2019
Initial Date Received by Manufacturer 08/30/2019
Supplement Date Received by Manufacturer08/30/2019
Initial Report FDA Received Date09/25/2019
Supplement Report FDA Received Date01/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1